Bright and dark optical solitons in birefringent fibers with Hamiltonian perturbations and Kerr law nonlinearity

Articles > Article ยท 2012

Authors: Anjan BISWAS, Kaisar R. Khan, Atiqur Rahman, Ahmet YILDIRIM, T. HAYAT, Omar M. ALDOSSARY

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, Journal Indexed in SCI Expanded, International, 2012, vol 14, pp 571-576

Summary

This paper obtains the 1-soliton solution of birefringent fibers, with Kerr law nonlinearity, in presence of perturbation terms. The perturbation terms that are studied are the inter-modal dispersion, third order dispersion, self-steepening term and nonlinear dispersion. Bath bright and dark soliton solutions are considered. There are several constraint conditions that fall out during the course of derivation of the soliton solutions. The numerical simulations are also provided.

View details